Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cam- Read your column!

Posted by sjharve62 on October 21, 2001, at 0:56:34

In reply to Re: Cam- Read your column! Daveman, posted by Cam W. on October 20, 2001, at 3:04:25

> Daveman-I cannot thank you enough for the article!!! I have repeatedly tried to explain these "zaps" to people, even doctors, and they just looked at me like I was just hallucinating. I am going to print it and take it to a doctor and see if there is anything that anyone can do for me-my "zaps" have been going on intermittantly for about six years-since I got off of zoloft. They are just so hard to explain that I have stopped trying, and just try to live with it, but I am getting worried because they have lasted so long.

Thanks again for the article.

Cam,I am so sorry for your loss.

Janie



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sjharve62 thread:5582
URL: http://www.dr-bob.org/babble/20011015/msgs/81846.html